# SDR YENA2023121501582

- Difficulty date: December 13, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N2043J
- Make and model: Airbus A321-271N
- Aircraft serial: 09191
- Aircraft time: 12,285 hours, 3,478 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#881, JFK-UVF, 'FUME EVENT ON LANDING LEVEL 2 FELT BY ALL INFLIGHT; “COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10, (A), 1, C PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085-D. VERIFIED APU COMPARTMENT IS CLEAN. NO ODOR DETECTED WITH BOTH PACKS RUNNING. A/C OK FOR SERVICE.” MCC DAR NOTIFIED.'
